MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 42MM-STERILE; APPLIANCE, FIXATION, NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 42MM-STERILE; APPLIANCE, FIXATION, NAIL
Model Number 412.215S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Part: 412.215s, lot: 3l81996, manufacturing site: (b)(4), release to warehouse date: april 02, 2019.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's were identified.Customer quality investigation: the complaint device was not received for investigation.The following investigation is based on the image provided.The image was reviewed, and the complaint condition could be confirmed.From the provided x-rays, it can be seen that the two locking screws were broken.However, the device was not returned; dimensional inspection and a functional test were not able to be performed.A definitive assignable root cause could not be determined based on the provided information.During the investigation, no product design issues or discrepancies were observed (that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent removal surgery on (b)(6) 2020, due to non-union and breakage of two (2) locking screws.The procedure was completed successfully.Concomitant devices: bolt for femoral neck system (part: 04.168.295s, lot: 3l42036, quantity: 1) antirotation screw (part: 04.168.500s-us, lot: l874140, quantity: 1), femoral neck system plate (part: 04.268.000s, lot: 3l42036, quantity: 1), 5.0mm locking screw 42mm (part: 412.215s, lot: unknown, quantity: 1).This report is for a 5.0mm titanium (ti) locking screw 42mm.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The complaint device was not received for investigation.The following investigation is based on the image provided the image was reviewed, and the complaint condition could be confirmed.From the provided x-rays, it can be seen that the two locking screws were broken.However, the device was not returned, dimensional inspection and a functional test were not able to be performed.A definitive assignable root cause could not be determined based on the provided information.During the investigation, no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot part: 412.215s, lot: 3l81996, manufacturing site: mezzovico release to warehouse date: 02.April 2019, expiration date: 01.March 2029.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 42MM-STERILE
Common Device Name
APPLIANCE, FIXATION, NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9792608
Report Number2939274-2020-01132
Device Sequence Number11406593
Product Code KTT
UDI-Device Identifier10886982275424
UDI-Public(01)10886982275424
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K000682
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number412.215S
Device Catalogue Number412.215S
Device Lot Number3L81996
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/07/2020
Supplement Date Received by Manufacturer03/04/2020
04/02/2020
Initial Report FDA Received Date03/05/2020
Supplement Report FDA Received Date03/30/2020
04/03/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0MM TI LOCKING SCREW; ANTIROTATION SCREW FOR FEMORAL NECK SYSTEM; BOLT FOR FEMORAL NECK SYSTEM; FEMORAL NECK SYSTEM PLATE
Outcome Attributed to Adverse Event Required Intervention;